zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Travelling wave solutions for time-delayed nonlinear evolution equations. (English) Zbl 1189.35281
Summary: Time-delayed nonlinear evolution equations have a wide range of applications in science and engineering. In this paper, the $(\frac{G'}{G})$-expansion method is implemented to establish travelling wave solutions for time-delayed Burgers and time-delayed Burgers-Fisher equations. The travelling wave solutions are expressed by hyperbolic functions and trigonometric functions. The results reveal that $(\frac{G'}{G})$-expansion method is very effective and a powerful tool for solving nonlinear time-delayed evolution equations arising in mathematical physics.

35Q53KdV-like (Korteweg-de Vries) equations
35C07Traveling wave solutions of PDE
35C09Trigonometric solutions of PDE
35A24Methods of ordinary differential equations for PDE
Full Text: DOI
[1] Fahmy, E. S.; Abdusalam, H. A.; Raslan, K. R.: On the solutions of the time-delayed Burgers equation, Nonlinear anal. 69, 4775-4786 (2008) · Zbl 1165.35304 · doi:10.1016/j.na.2007.11.027
[2] Fahmy, E. S.: Travelling wave solutions for some time-delayed equations through factorizations, Chaos solitons fractals 38, 1209-1216 (2008) · Zbl 1152.35438 · doi:10.1016/j.chaos.2007.02.007
[3] Jafari, H.; Daftardar-Gejji, V.: Solving a system of nonlinear fractional differential equations using Adomian decomposition, J. comput. Appl. math. 196, 644-651 (2006) · Zbl 1099.65137 · doi:10.1016/j.cam.2005.10.017
[4] Li, X. Z.; Wang, M. L.: A sub-ODE method for finding exact solutions of a generalized KdV--mkdv equation with high-order nonlinear terms, Phys. lett. A 361, 115-118 (2007) · Zbl 1170.35085 · doi:10.1016/j.physleta.2006.09.022
[5] Wang, M. L.; Li, X. Z.; Zhang, J. L.: Sub-ODE method and solitary wave solutions for higher order nonlinear Schrödinger equation, Phys. lett. A 363, 96-101 (2007) · Zbl 1197.81129 · doi:10.1016/j.physleta.2006.10.077
[6] Wang, M. L.; Li, X. Z.: Extended F-expansion method and periodic wave solutions for the generalized Zakharov equations, Phys. lett. A 343, 48-54 (2005) · Zbl 1181.35255 · doi:10.1016/j.physleta.2005.05.085
[7] Wang, M. L.; Li, X. Z.: Application of F-expansion to periodic wave solutions for a new Hamiltonian amplitude equation, Chaos solitons fractals 24, 1257-1268 (2005) · Zbl 1092.37054 · doi:10.1016/j.chaos.2004.09.044
[8] He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems, Int. J. Nonlinear sci. Numer. simul. 6, 207-209 (2005)
[9] Ozis, T.; Yildirim, A.: Traveling wave solution of Korteweg-de Vries equation using he’s homotopy perturbation method, Int. J. Nonlinear sci. Numer. simul. 8, 239-243 (2007)
[10] He, J. H.; Zhang, L. N.: Generalized solitary solution and compacton-like solution of the Jaulent--Miodek equations using the exp-function method, Phys. lett. A 372, 1044-1047 (2008) · Zbl 1217.35152 · doi:10.1016/j.physleta.2007.08.059
[11] He, J. H.; Wu, X. H.: Exp-function method for nonlinear wave equations, Chaos solitons fractals 30, 700-708 (1999) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020
[12] Sakthivel, R.; Chun, C.: New solitary wave solutions of some nonlinear evolution equations with distinct physical structures, Rep. math. Phys. 62, 389-398 (2008) · Zbl 1166.35032 · doi:10.1016/S0034-4877(08)80032-8
[13] Vladimirov, V. A.; Kutafina, E. V.: Exact travelling wave solutions of some nonlinear evolutionary equations, Rep. math. Phys. 54, 261-271 (2004) · Zbl 1106.35331 · doi:10.1016/S0034-4877(04)80018-1
[14] Vladimirov, V. A.; Maczka, C.: Exact solutions of generalized Burgers equation, describing travelling fronts and their interaction, Rep. math. Phys. 60, 317-328 (2007) · Zbl 1137.35326 · doi:10.1016/S0034-4877(07)80142-X
[15] Fan, E. G.; Zhang, J.: Applications of the Jacobi elliptic function method to special-type nonlinear equations, Phys. lett. A 305, 384-392 (2002) · Zbl 1005.35063 · doi:10.1016/S0375-9601(02)01516-5
[16] Wang, M. L.; Li, X.; Zhang, J.: The (G’G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics, Phys. lett. A 372, 417-423 (2008) · Zbl 1217.76023 · doi:10.1016/j.physleta.2007.07.051
[17] Bekir, A.: Application of the (G’G)-expansion method for nonlinear evolution equations, Phys. lett. A 372, 3400-3406 (2008) · Zbl 1228.35195 · doi:10.1016/j.physleta.2008.01.057
[18] Bekir, A.; Cevikel, A. C.: New exact travelling wave solutions of nonlinear physical models, Chaos solitons fractals 41, 1733-1739 (2009) · Zbl 1198.35049 · doi:10.1016/j.chaos.2008.07.017
[19] Zhang, S.; Dong, L.; Ba, J. M.; Sun, Y. N.: The (G’G)-expansion method for nonlinear differential--difference equations, Phys. lett. A 373, 905-910 (2009) · Zbl 1228.34096 · doi:10.1016/j.physleta.2009.01.018
[20] Zhang, S.; Tong, J. L.; Wang, W.: A generalized (G’G)-expansion method for the mkdv equation with variable coefficients, Phys. lett. A 372, 2254-2257 (2008) · Zbl 1220.37072 · doi:10.1016/j.physleta.2007.11.026
[21] Rendine, S.; Piazza, A.; Cavalli-Sforza, L. L.: Simulation and separation by principle components of multiple demic expansions in Europe, Am. nat. 128, 681-706 (1986)
[22] Ammerman, A. J.; Cavalli-Sforza, L. L.: The neolithic transition and the genetics of population in Europe, (1984)
[23] Galenko, P. K.; Danilov, D. A.: Selection of the dynamically stable regime of rapid solidification front motion in an isothermal binary alloy, J. cryst. Growth 216, 512-536 (2000)
[24] Xinyi, W.; Yuekai, L.: Exact solutions of the extended Burgers--Fisher equation, Chinese phys. Lett. 7, 145-147 (1990)
[25] Babolian, E.; Saeidian, J.: Analytic approximate solutions to Burgers, Fisher, Huxley equations and two combined forms of these equations, Commun. nonlinear sci. Numer. simul. 14, 1984-1992 (2009) · Zbl 1221.65271 · doi:10.1016/j.cnsns.2008.07.019